Metrics

From
The Legendre Polynomials Associated with Bernoulli, Euler, Hermite and Bernstein Polynomials by Turkish Journal of Analysis and Number Theory. 2013, 1(1), 1-3 doi:10.12691/tjant-1-1-1
Views
24719
Html 23814
Abstract 905
27 November 2013 (publication date) through 13 August 2022 *
20.16 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 10222
PDF4983
Epub1917
XML2124
PPT0
Figures611
Tables587
Export: 4675
RIS1393
BibTex1583
Endnote1699
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com